Jump to content
CrazyBoards.org
Sign in to follow this  
Remnants

Mirtazapine withdrawal

Recommended Posts

Could anyone share their experiences of withdrawing from Mirtazapine? I know it might be different for everyone but I want to know somewhat what I might expect. I tend to get really bad withdrawals from antidepressants so I'm kind of scared. At least if I know that it's a rough one I'll be prepared. I'm down to 15 mg right now, next step is halving them to 7.5mg.

I initiated this by reducing my dose myself. I saw my GP who supported I came off entirely (gradually). I'm not seeing my psychiatrist for another month, so we're just not telling her that this is happening. She won't take me off my meds that I've been on since before I met her, despite the fact that they don't help and my doctors concern about the appetite side of this medication. I've been on it for like 3 years up & down doses, it use to help for sleep. The psychiatrist is through my case managers office so there's not much I can do about that, she's at least pleasant which, is a first for me with Psychiatrists. I've only met awful, horrible, nasty ones before her.

Share this post


Link to post
Share on other sites

I got zero withdrawal effects from Remeron except some insomnia. It's not like the SSRIs and SNRIs. But when in doubt, ask your doctor. I'm sure he/she has had many patients withdraw from mirtazapine.

  • Like 1

Share this post


Link to post
Share on other sites

Remeron is my fave and I've been on and off a few times over the years. It doesn't have a rep for having bad withdrawals.

  • Like 1

Share this post


Link to post
Share on other sites

Most don't but with that said no reason to rush getting off if you don't need to. Going down to 7.5 like you plan to for a week or two and then maybe even doing 3.25 for another week or two after that is what I'd probably do.

  • Like 1

Share this post


Link to post
Share on other sites

Thanks :) I don't know if I would be able to break them down that small, as it's a 15 mg halved already but I can give it a go. I'm keen to be off them a week or so before uni starts back just incase which gives me just under a month.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Sign in to follow this  

×
×
  • Create New...